My anti-depressent took away my shakaka, will it come back?

Discussion in 'Suicidal Thoughts and Feelings' started by ryanglander, Feb 19, 2009.

Thread Status:
Not open for further replies.
  1. ryanglander

    ryanglander Well-Known Member

    Hi,
    When I masturbate I have no feeling in my shakaka and thus no pleasure. I noticed its listed as a side effect, but will it go away? My insomnia side effect has decreased can I expect this one to as well?

    Anyone have similair problems? Do they go away after a while?

    Thanks!
     
  2. aoeu

    aoeu Well-Known Member

  3. HOW

    HOW Well-Known Member

    When did you start taking the AD?
     
  4. ryanglander

    ryanglander Well-Known Member

    You know what i mean!!! I've been taking this for 6 days now.... Should i try to exercise my shakaka or will the feeling not come back until im off the drug?
     
  5. aoeu

    aoeu Well-Known Member

    No, I don't know what you mean! What on earth are you talking about?
     
  6. Righteous

    Righteous Well-Known Member

    I don't use anything that has sexual side effects. I really enjoy masturbating and real sex so I won't even take the slightest chance of ruining my erection capabilities. Instead of Anti-Depressants, just drink more alcohol if u feel depressed. If u don't want to spend too much money, I suggest u shotgun 2 or 3 beers instead of buying vodka, whiskey, and cognac.

    Oh, and to help u with your problem, I suggest u start taking Stamina RX pills. They help boost your sex drive. I take them before sex and before I go to strip clubs and I get real aroused. They can be found at most gas stations and neighborhood food marts and they only cost about $2
     
  7. HOW

    HOW Well-Known Member

    Alcohol just makes you more depressed.

    When I started taking ADs I had sexually related problems but they disappeared pretty soon.

    I wouldn't worry it should be fine in a few days. If not talk to your doc about it.
     
  8. ryanglander

    ryanglander Well-Known Member

    Would you like me to post a picture of it? :rolleyes::rolleyes::rolleyes::rolleyes:
     
  9. aoeu

    aoeu Well-Known Member

    I would like you to use words that describe other than a great white holy bat?
     
  10. aoeu

    aoeu Well-Known Member

    I'm still not quite sure what you mean, but it seems to have something to do with sex drive. Alcohol is a poor choice for either potency or depression. Get a change of medication if you're worried about your sex drive. But it WILL come back when you're off the meds. I personally note a large drop in my sex drive, but it doesn't make any bats disappear altogether, but as soon as I'm off for 3-4 days I'm horny as a rabbit.
     
  11. ryanglander

    ryanglander Well-Known Member

    LOL! This isn't a porno site. Easy there tiger.:eek:hmy:
     
Thread Status:
Not open for further replies.